Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Oct 8, 2009

I am on Norvir Reyataz and Epzicom. for a while, there were no problems. Now, after several years, I've started having bed wetting problems and trouble with shaking. That, with the shakes,lipidystrophy and weight gain have really curtailed my social life, as well as my hobby of digital photography.

Are there any suggestions you might have as to questions to ask my IDS doctor?

Response from Dr. Henry

None of the problems you are experiencing(shaking, bedwetting, or even the lipodystrophy) are seen very often with your current HIV regimen so a full medical including neurologic evaluation is recommended (ie assess for conditions like Parkinson's, high stress, and many others). KH



Previous
Is safe to take Lexapro and HIV med ATRIPLA?
Next
Side effects on Sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement